# SDR SWAA2022013150972

- Difficulty date: September 12, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 10,106 hours, 4,340 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 AFT GALLEY DOOR LOWER PAN FWD SUPPORT BRACKET CRACKED / R&R'D R2 LOWER PAN ASSY PER AMM 52-41-31AMT 34693 INSP 33055
